Free Content

Short Division of Polynomials

Author: Zhou, Li

Source: The College Mathematics Journal, Volume 40, Number 1, January 2009 , pp. 44-46(3)

Publisher: Mathematical Association of America

Buy & download fulltext article:

Free content The full text is free.

View now:
PDF 43.8kb 


The familiar process of synthetic division is extended to much more complicated divisors and turns out, surprisingly, not to be as difficult as one might imagine.

Document Type: Miscellaneous


Publication date: January 1, 2009

More about this publication?
Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page